# SDR SWAA2022022245786

- Difficulty date: August 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 19,865 hours, 8,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS A CRACK AT RBL 31.83. THE CRACK IS 5' LONG AND EXTENDS DIAGONALLY DOWNWARD AND ENDS AT A FASTENER AT RBL 34.83 (INSP H54) / REPAIRED PER SRM 57-10-10-2R-2 REPAIR 2 PARA 6. THIS IS A TIME LIMITED REPAIR TO PERFORM A DVI EVERY 3000 FLIGHT CYCLES OF THE REPAIR AREA.
